Show simple item record

dc.contributor.authorKARAGEORGIS, PASCHALIS
dc.date.accessioned2010-08-23T16:13:12Z
dc.date.available2010-08-23T16:13:12Z
dc.date.issued2010
dc.date.submitted2010en
dc.identifier.citationPaschalis Karageorgis, P.J. McKenna, Existence of ground states for fourth-order wave equations, Nonlinear Analysis: Theory, Methods & Applications, 73, 2, 2010, 367-373en
dc.identifier.otherY
dc.identifier.urihttp://hdl.handle.net/2262/40579
dc.descriptionPUBLISHEDen
dc.description.abstractFocusing on the fourth-order wave equation utt+?2u+f(u)=0, we prove the existence of ground state solutions u=u(x+ct) for an optimal range of speeds and a variety of nonlinearities f.en
dc.format.extent367-373en
dc.language.isoenen
dc.publisherElsevieren
dc.relation.ispartofseriesNonlinear Analysis: Theory, Methods & Applications;
dc.relation.ispartofseries73;
dc.relation.ispartofseries2;
dc.rightsYen
dc.subjectMathematicsen
dc.subjectGround statesen
dc.subjectFourth-order wave equationsen
dc.titleExistence of ground states for fourth-order wave equationsen
dc.typeJournal Articleen
dc.type.supercollectionscholarly_publicationsen
dc.type.supercollectionrefereed_publicationsen
dc.identifier.peoplefinderurlhttp://people.tcd.ie/karageop
dc.identifier.rssinternalid65955
dc.identifier.rssurihttp://dx.doi.org/10.1016/j.na.2010.03.025en


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record